# SDR CALA2022012000198

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Fr66str12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-4-0033) DURING ROTO INSPECTION OF RH FR66 STGR12 GUSSET PLATE. REJECTABLE DAMAGE WAS NOTED IN BOTTOM HOLE DUE TO MECHAN ICAL DAMAGE IN ALL LAYERS WITH OVER 75% SH. CIRCLED IN RED.() DURING ROTO INSPECTION OF RH FR66 STGR 12 GUSET PLATE REJECTABLE MOBILE NR#0020727. DAMAGE WAS NOTED IN BOTTOM HOLE DUE TO MECHANICAL DAMAGE IN ALL LAYERS WITH OVER 75% SH. REMOVED AND REPLACED GUSSET PLATE IAW S RM 51-42-00/001. ACCOMPLISHED BY EMP#V936054 AT BFM ST AEROSPACE
